# SDR GTIA96NK007

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TRAILING EDGE FLAP CENTER PANEL OUTBOARD ATTACH FITTING AT XFS187 CRACKED.  REPLACED RIGHT WING TRAILING EDGE FLAP CENTER PANEL OUTBOARD ATTACH FITTING IAW SRM 51-01, PARAGRAPH C AND SRM 51-30-2 AND FAA FORM 8110-3 DATED NOV 9, 1995.  (M)
